It is just over a year now since I was prescribed a anti-fungal agent containing corticosteroid, for a yeast infection. I applied the ointment liberally for 2 - 3 weeks. The infection was treated but ever since I have suffered a highly sensitive glans (glands) penis - light touch not painful if pressing. I wonder if the copious amounts of cream that I used at the time could have done some permenant damage/thinning/nerve ending damage to the area. There is no abnormal appearance to the glans (glands). Also wondering if circumcision would resolve, as seeing as this is one year on with limite improvement - I cannot see another solution. Doctors have suggested moisterising creams, which help but the problem returns once the creams are removed.
All STD tests are negative.
Bro I've had the same sensitivity! But this was after a "little bit of urethral inflmmation" given antifungal + then Viaderm KC. Seen several doctors and they just think its a skin issue. Heals SO SLOW. Have you had any relief???
Most doctors don't know or care about the side effects of topical steroids. I have experienced the same thing. Was prescribed lotrisone for a fungal infection and stopped using it 5 months ago and it's been hell since.
I wish one of these doctors who thinks the side effects of steroids on the penis and groin would try it themselves so then maybe someone would listen and STOP prescribing it.
This medication definitely changed my life for the worse. I wouldn't trust any doctor who would recommend this stuff, they have no idea what they are doing to people.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.